For EDITORS

For READERS

All Issues

Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 7, Number 3, 2017, Pages 841-856                                                                DOI:10.11948/2017053
Research on traveling wave solutions for a class of (3+1)-dimensional nonlinear equation
Jing Li, Xin Li and Wei Zhang
Keywords:Traveling wave system, bifurcation, solitary wave, kink (anti-kink) wave, periodic wave.
Abstract:
      Nonlinear wave phenomena are of great importance in the nature, and have became for a long time a challenging research topic for both pure and applied mathematicians. In this paper the solitary wave, kink (anti-kink) wave and periodic wave solutions for a class of (3+1)-dimensional nonlinear equation were obtained by some effective methods from the dynamical systems theory.
PDF      Download reader